I took a Plan B on the second day after my period…..

………… and 6 days later I had unprotected sex and had vaginal bleeding for 3 days …when will my ovulation be

 

It is hard to know exactly what is going on. A very common side effect of Emergency Contraception (or Plan B) is a change in period. It can cause irregular spotting, or may jump start someone’s period.  This is because it is a high dose of hormones.  This could potentially explain the irregular bleeding.

Bleeding after intercourse could also mean a couple of things. A possibility is that the sexual contact is too rough, or that enough lubrication was not used before hand. Lubrication is important during sexual contact. Although vaginas and penis’ are self-lubricating organs, often times enough lubrication is not produced. Some bodies self-lubricate quite a bit; some don’t at all! Lubrication will lower the amount of friction during sexual activity which will reduce any potential irritation.  Bleeding directly after intercourse could potentially be sign of an infection as well.

To answer your question about ovulation, unless you are practicing the natural family planning method, it can be extremely difficult, if not impossible to know when exactly you are ovulating. This means that even if you keep a period calendar, you need to be also keeping track of ovulation by doing things like taking your temperature and checking your cervical mucus daily. This method is often used after consulting a doctor. A doctor would advise you on how to correctly use this method.

The best way to reduce the risk of pregnancy is to use forms of  birth control consistently and correctly. Most forms of birth control can be up to 99% effective when used correctly.Condoms can also help reduce the risk of STIs and pregnancy by 98%.

If you want to make an appointment at Teen Clinic give us a call at 303-442-5160